Topamax as a mood stabalizer

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Leopardlady14
New Member


Date Joined Jun 2009
Total Posts : 1
   Posted 6/21/2009 10:41 AM (GMT -7)   
Hello,
My doctor recently put me on Topamax as an additional mood stabilizer. I have been seeing trails at night and when I wake up in the morning. Has anyone else had this side effect? I have been unable to find any information describing this. Only stating blurred vision as a side effect. Please let me know. Thanks.

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/21/2009 5:50 PM (GMT -7)   
Hi Leopardlady14,

Welcome to HealingWell and to the bipolar board.

I think whenever you're having visual side effects you should check with your doc. I did have trails when I was on effexor. They went away after a few days. If you want to wait a couple of days (like 3) and see if it improves, you might do that, but I wouldn't let it go on long.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, January 16, 2017 8:04 PM (GMT -7)
There are a total of 2,755,145 posts in 303,232 threads.
View Active Threads


Who's Online
This forum has 152378 registered members. Please welcome our newest member, arodge.
402 Guest(s), 14 Registered Member(s) are currently online.  Details
darling787, Chapelle, Kittycat14, IamCurious, JNF, Tony Crispino, cashlessclay, PaulnJordansmommy2, i_love_coffee, LG13, CassandraLee, ChickenArise, Canaveral, Evanston1


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer